Jump to ContentJump to Main Navigation

Fractional Calculus and Applied Analysis

4 Issues per year


Impact Factor 2013: 2.974
Rank 5 out of 251 in category Applied Mathematics and 4 out of 95 in category Mathematics, Interdisciplinary Applications in the 2013 Thomson Reuters Journal Citation Report/Science

SCImago Journal Rank (SJR): 2.106
Source Normalized Impact per Paper (SNIP): 2.079

Open Access

Fuzzy fractional integral equations under compactness type condition

1Texas A&M University-Kingvsille

2Abdus Salam School of Mathematical Sciences GC University

3National University of Ireland

4Constantin Brancusi University

© 2012 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. (CC BY-NC-ND 3.0)

Citation Information: Fractional Calculus and Applied Analysis. Volume 15, Issue 4, Pages 572–590, ISSN (Online) 1314-2224, ISSN (Print) 1311-0454, DOI: 10.2478/s13540-012-0040-1, September 2012

Publication History

Published Online:
2012-09-29

Abstract

In this paper we study a fuzzy fractional integral equation. The fractional derivative is considered in the sense of Riemann-Liouville and we establish existence of the solutions of fuzzy fractional integral equations using the Hausdorff measure of noncompactness.

MSC: Primary 26A33; Secondary 34A07, 45D05, 47H08, 74H20

Keywords: fractional calculus; fuzzy fractional integral equation; measure of noncompactness; existence of solution

  • [1] R.P. Agarwal, V. Lakshmikantham, J.J. Nieto, On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. 74 (2010), 2859–2862. http://dx.doi.org/10.1016/j.na.2009.11.029 [CrossRef]

  • [2] R.P. Agarwal, M. Belmekki, M. Benchohra, A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative. Adv. Difference Equ. (2009) Article ID 981728, 47pp.

  • [3] R.P. Agarwal, M. Benchohra, S. Hamani, A survey on existence results for boundry value problems for nonlinear fractional differential equations and inclusions. Acta Appl. Math. 109 (2010), 973–1033. http://dx.doi.org/10.1007/s10440-008-9356-6 [CrossRef]

  • [4] R.P. Agarwal, Y. Zhou, J. Wang, X. Luo, Fractional functional differential equations with causal operators in Banach spaces. Mathematical and Compututer Modelling 54 (2011), 1440–1452. http://dx.doi.org/10.1016/j.mcm.2011.04.016 [CrossRef]

  • [5] R. Alikhani, F. Bahrami, A. Jabbari, Existence of global solutions to nonlinear fuzzy Volterra integro-differential equations. Nonlinear Anal. 75 (2012), 1810–1821. http://dx.doi.org/10.1016/j.na.2011.09.021 [CrossRef]

  • [6] T. Allahviranloo, S. Salahshour, S. Abbasbandy, Explicit solutions of fractional differential equations with uncertainty. Soft Computing 16, No 2 (2012), 297–302. http://dx.doi.org/10.1007/s00500-011-0743-y [Web of Science] [CrossRef]

  • [7] S. Arshad, V. Lupulescu, On the fractional differential equations with uncertainty. Nonlinear Anal. 74 (2011), 3685–3693. http://dx.doi.org/10.1016/j.na.2011.02.048 [CrossRef]

  • [8] S. Arshad, V. Lupulescu, Fractional differential equation with fuzzy initial condition. Electronic J. of Differential Equations 2011 (2011), 1–8.

  • [9] M. Benchohra, M. A. Darwish, Existence and uniqueness theorem for fuzzy integral equations of fractional order. Communications in Applied Analysis 12 (2008), 13–22.

  • [10] W. Congxin, S. Shiji, Existence theorem to the Cauchy problem of fuzzy differential equations under compactness-type conditions. Inform. Sci. 108 (1998), 123–134. http://dx.doi.org/10.1016/S0020-0255(97)10064-0 [CrossRef]

  • [11] K. Deimling, Nonlinear Functional Analysis. Springer-Verlag, Berlin-Heidelberg, 1985. http://dx.doi.org/10.1007/978-3-662-00547-7 [CrossRef]

  • [12] P. Diamond, P. Kloeden, Metric Spaces of Fuzzy Sets. World Scientific, Singapore, 1994.

  • [13] K. Diethelm, An efficient parallel algorithm for the numerical solution of fractional differential equations. Fract. Calc. and Appl. Anal. 14, No 3 (2011), 475–490; DOI: 10.2478/s13540-011-0029-1; at http://www.springerlink.com/content/1311-0454/14/3/. [CrossRef]

  • [14] K. Diethelm, The Analysis of Fractional Differential Equations. Springer, 2004.

  • [15] K. Diethelm, The mean value theorems and a Nagumo-type uniqueness theorem for Caputo’s fractional calculus. Fract. Calc. and Appl. Anal. 15, No 2 (2012), 304–313; DOI: 10.2478/s13540-012-0022-3; at http://www.springerlink.com/content/1311-0454/15/2/. [CrossRef]

  • [16] T. Donchev, A. Nosheen, On the solution set of fuzzy systems. In: Nonlinear Anal., 2012.

  • [17] A.M.A. El-Sayed, A.-G. Ibrahim, Set-valued integral equations of fractional-orders. Applied Mathematics and Computation 118 (2001), 113–121. http://dx.doi.org/10.1016/S0096-3003(99)00087-9 [CrossRef]

  • [18] S.R. Grace, R.P. Agarwal, P.J.Y. Wong and A. Zafer, On the oscillation of fractional differential equations. Fract. Calc. and Appl. Anal. 15, No 2 (2012), 222–231; DOI: 10.2478/s13540-012-0016-1; at http://www.springerlink.com/content/1311-0454/15/2/. [CrossRef]

  • [19] S. Hu and N.S. Papageorgiou, Handbook of Multivalued Analysis, Volume I: Theory. Kluwer, Dordrecht, 1997.

  • [20] O. Kaleva, The Cauchy problem for fuzzy differential equations. Fuzzy Sets and Systems 35 (1990), 389–396. http://dx.doi.org/10.1016/0165-0114(90)90010-4 [Web of Science] [CrossRef]

  • [21] D. Kandilakis, N.S. Papageorgiou, On the properties of the Aumann integral with applications to differential inclusions and control systems. Czech. Math. Journ. 39 (1989), 1–15.

  • [22] A.A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations. vol. 204 of North-Holland Mathematics Studies, Elsevier, New York, 2006.

  • [23] M. Kisielewicz, Multivalued differential equations in separable Banach spaces. J. Opt. Theory Appl. 37 (1982), 231–249. http://dx.doi.org/10.1007/BF00934769 [CrossRef]

  • [24] V. Lakshmikantham, A.S. Vatsala, Basic theory of fractional differential equations. Nonlinear Anal. 69 (2008), 2677–2682. http://dx.doi.org/10.1016/j.na.2007.08.042 [CrossRef]

  • [25] V. Lakshmikantham, R.N. Mohapatra, Theory of Fuzzy Differential Equations and Inclusions. Taylor & Francis, London, 2003. http://dx.doi.org/10.1201/9780203011386 [CrossRef]

  • [26] V. Lakshmikantham, S. Leela, Nonlinear Differential Equations in Abstract Spaces. Pergamon Press, New York, 1969.

  • [27] V. Lupulescu, Causal functional differential equations in Banach spaces. Nonlinear Anal. 69 (2008), 4787–4795. http://dx.doi.org/10.1016/j.na.2007.11.028 [CrossRef]

  • [28] M.T. Malinowski, Random fuzzy differential equations under generalized Lipschitz condition. Nonlinear Analysis: Real World Applications 13, No 2 (2012), 860–881. http://dx.doi.org/10.1016/j.nonrwa.2011.08.022 [CrossRef]

  • [29] K.S. Miller, B. Ross, An introduction to Fractional Calculus and Fractional Differential Equations. Wiley, New York, 1993.

  • [30] C.V. Negoita, D. Ralescu, Applications of Fuzzy Sets to Systems Analysis. Wiley, New York, 1975.

  • [31] K.B. Oldham, J. Spanier, The Fractional Calculus: Theory and Application of Differentiation and Integration to an arbitrary order. Academic Press, New York — London, 1974.

  • [32] N.S. Papageorgiou, Existence of solutions for integrodifferential inclusions in Banach spaces. Commentationes Mathematicae Universitatis Carolinae 32, No 4 (1991), 687–696.

  • [33] J.Y. Park, H. K. Han, Existence and uniqueness theorem for a solution of fuzzy Volterra integral equations. Fuzzy Sets and Systems 105 (1999), 481–488. http://dx.doi.org/10.1016/S0165-0114(97)00238-8 [CrossRef]

  • [34] M. Puri, D. Ralescu, Fuzzy random variables. J. Math. Anal. Appl. 114 (1986), 409–422. http://dx.doi.org/10.1016/0022-247X(86)90093-4 [CrossRef]

  • [35] S. Salahshour, T. Allahviranloo, S. Abbasbandy, Solving fuzzy fractional differential equations by fuzzy Laplace transforms. Commun. Nonlinear Sci. Numer. Simulat. 17 (2012), 1372–1381. http://dx.doi.org/10.1016/j.cnsns.2011.07.005 [CrossRef]

  • [36] S. Song, Q. Liu, Q. Xu, Existence and comparison theorems to Volterra fuzzy integral equations in (E n,D). Fuzzy Sets and Systems 104 (1999), 315–321. http://dx.doi.org/10.1016/S0165-0114(97)00211-X [CrossRef]

  • [37] H. Wang, Y. Liu, Existence results for fuzzy integral equations of fractional order. Int. Journal of Math. Analysis 5 (2011), 811–818.

Comments (0)

Please log in or register to comment.